ARAMA SONUÇLARI

Toplam 4 adet sonuçtan 4 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Non-polynomial Divided Differences and Generalized Taylor Series
Approximation Theory 16, 19 Mayıs 2019
ZÜRNACI FATMA,DİŞİBÜYÜK ÇETİN
Fatma Zürnacı Yetiş Özet Bildiri
A Polynomial Time Solution to Minimum Forwarding Set Problem in Wireless Networks under Unit Disk Coverage Model
IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS, Vol. 20, No. 7, Mayıs 2009, s. 913-924, ISSN: 1045-9219
BAYSAN MEHMET,SARAC KAMİL,CHANDRASEKARAN R.,BEREG SERGEY
Polynomial time solution to minimum forwarding set problem in wireless networks under disk coverage model
AD HOC NETWORKS, Vol. 10, No. 7, Mayıs 2012, s. 1253-1266, ISSN: 1570-8705
BAYSAN MEHMET,SARAC KAMİL,CHANDRASEKARAN R.
Function matching for Soviet-era table-based modified polyconic projections
INTERNATIONAL JOURNAL OF GEOGRAPHICAL INFORMATION SCIENCE, Vol. 20, No. 7, 2006, s. 769-795, ISSN: 1365-8816
YANALAK MUSTAFA

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930